Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 112, NWS Nashville, TN

August 8, 2013Cheatham County, Davidson County, Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 8, 2013, 11:14 AM CDT for Cheatham County, Davidson County, Robertson County, Tennessee. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 11:14 AM CDT (16:14 UTC)
Expired
Aug 8, 2013, 11:45 AM CDT
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN

The radar

The Nashville radar (KOHX), 35 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 11:20 AM CDTTSTM WND DMG6 Ne Ashland City, TNTREE DOWN ALONG BEARWALLOW ROAD
Aug 8, 11:26 AM CDTTSTM WND DMG8 Ne Ashland City, TNDELAYED REPORT... TREES DOWN ON CEDARVILLE RD AND RED BINKLEY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS54 KOHX 081614
SVROHX
TNC021-037-147-081645-
/O.NEW.KOHX.SV.W.0112.130808T1614Z-130808T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1145 AM CDT

* AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR ASHLAND CITY...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOELTON...MADISON...RIDGETOP...GREENBRIER...PLEASANT VIEW...BEAMAN
  PARK AND WHITES CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3648 8675 3640 8675 3638 8673 3634 8672
      3632 8669 3616 8666 3618 8715 3627 8716
      3628 8715 3629 8717 3630 8715 3632 8717
      3635 8718
TIME...MOT...LOC 1614Z 262DEG 22KT 3628 8705

$$

SHAMBURGER
1 follow-up statement
149 
WWUS54 KOHX 081635
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 AM CDT THU AUG 8 2013

TNC021-037-147-081645-
/O.CON.KOHX.SV.W.0112.000000T0000Z-130808T1645Z/
ROBERTSON TN-CHEATHAM TN-DAVIDSON TN-
1135 AM CDT THU AUG 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIDSON...EAST CENTRAL CHEATHAM AND SOUTH CENTRAL ROBERTSON COUNTIES
UNTIL 1145 AM CDT...

AT 1131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JOELTON...OR 8 MILES
EAST OF ASHLAND CITY...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MADISON...JOELTON...RIDGETOP...GREENBRIER...WHITES CREEK AND BEAMAN
  PARK.

LAT...LON 3648 8675 3640 8675 3638 8673 3634 8672
      3632 8669 3620 8667 3624 8701 3640 8703
TIME...MOT...LOC 1635Z 262DEG 22KT 3630 8689

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 10:35 AM CDT, 39 minutes earlier.

Area forecast discussion, Aug 8, 10:35 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CDT THU AUG 8 2013

.MESOSCALE UPDATE...
CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE
EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK
ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM.  RAINFALL AMOUNTS
OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE
INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF
OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z
BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE
TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO
DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO
THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL
DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND
ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS
MORNING.

BOYD

PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND
WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE
FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN
INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS.
THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER
CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED
CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK
EASTWARD DURING THE DAY.

BOYD

PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/

AVIATION 12Z DISCUSSION...
THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL
MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND
HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH
THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP
BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS.

PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/

DISCUSSION...
LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES
DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND
UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING
PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT
SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING
UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH
LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE.
UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG
BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP
MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE
FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS
WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS
REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS
TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE.

FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS
ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF
THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE
SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY-
TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER
TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA
WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES
FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK
WITH FOCUS SHIFTED SOUTH.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
540 AM CDT THU AUG 8 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-091030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
540 AM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN
TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT
TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER
STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

In the hours before

Local storm report, Aug 8, 10:25 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      BORDEAUX                36.19N  86.83W
08/08/2013                   DAVIDSON           TN   BROADCAST MEDIA

            REPORTS OF WATER RESCUES HAPPENING AROUND 520 AM IN THE
            BORDEAUX AREA AT FAIRVIEW DRIVE AND CREEKWAY COURT.

0609 AM     FLASH FLOOD      1 S MADISON             36.25N  86.71W
08/08/2013                   DAVIDSON           TN   TWITTER

            RIGHT LANES OF BRILEY PARKWAY UNDER WATER NEAR GALLATIN
            ROAD EXIT.

0637 AM     FLASH FLOOD      LAKEWOOD                36.24N  86.63W
08/08/2013                   DAVIDSON           TN   PUBLIC

            OLD HICKORY BLVD CLOSED IN LAKEWOOD DUE TO FLOODING.
            VEHICLES STRANDED.

0637 AM     FLASH FLOOD      MADISON                 36.26N  86.71W
08/08/2013                   DAVIDSON           TN   PUBLIC

            WATER COVERING THE ROAD AT NEELYS BEND IN MADISON. ONE
            CAR STRANDED.

0641 AM     FLASH FLOOD      1 N MADISON             36.27N  86.71W
08/08/2013                   DAVIDSON           TN   TWITTER

            DRY CREEK RISING AND APPROACHING HOUSES ALONG JANETTE
            COURT IN MADISON

0649 AM     FLASH FLOOD      2 E BORDEAUX            36.19N  86.79W
08/08/2013                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE WATER RESCUES ONGOING IN BORDEAUX AND MADISON

0700 AM     FLASH FLOOD      1 E MADISON             36.26N  86.69W
08/08/2013                   DAVIDSON           TN   TWITTER

            CONTINUED STREET FLOODING AND HOME FLOODING REPORTED IN
            NEELYS BEND

0702 AM     FLASH FLOOD      MOUNT JULIET            36.21N  86.52W
08/08/2013                   WILSON             TN   TWITTER

            ROADS CLOSED AROUND MOUNT JULIET HIGHSCHOOL

0716 AM     FLASH FLOOD      MADISON                 36.26N  86.71W
08/08/2013                   DAVIDSON           TN   TRAINED SPOTTER

            6.5 INCHES OF RAIN IN MADISON. CEDARVILLE APARTMENTS
            BEING EVACUATED.

0718 AM     FLASH FLOOD      1 E MADISON             36.26N  86.69W
08/08/2013                   DAVIDSON           TN   LAW ENFORCEMENT

            SEVERAL STREET CLOSURES EAST OF NASHVILLE... OLD
            HICKORY AND 22ND STREET... BRILEY AND BRICK CHURCH
            PIKE... TUCKER RD AND BUENA VISTA PIKE

0730 AM     FLASH FLOOD      OLD HICKORY             36.26N  86.65W
08/08/2013                   DAVIDSON           TN   NWS EMPLOYEE

            NEEDMORE ROAD FLOODED IN SEVERAL PLACES... IMPASSABLE.

0740 AM     FLASH FLOOD      MOUNT JULIET            36.21N  86.52W
08/08/2013                   WILSON             TN   LAW ENFORCEMENT

            HIGH WATER WAS COVERING SEVERAL ROADS INCLUDING EAST
            AND WEST DIVISION STREET... WOODRIDGE PLACE... CURD
            ROAD... OLD LEBANON DIRT ROAD... AND PARTS OF SR171.
            NEEDMORE ROAD WAS IMPASSABLE WITH DEEP FLOWING WATER
            ACROSS THE ROAD.

0750 AM     FLASH FLOOD      HERMITAGE               36.20N  86.62W
08/08/2013                   DAVIDSON           TN   NWS EMPLOYEE

            LEBANON ROAD FLOODED BETWEEN TULIP GROVE ROAD AND
            MATTERHORN DRIVE. ONE VEHICLE STALLED.

0820 AM     FLASH FLOOD      3 SSW MADISON           36.21N  86.73W
08/08/2013                   DAVIDSON           TN   NWS EMPLOYEE

            GALLATIN PIKE FLOODED AND CLOSED IN SEVERAL LOCATIONS
            ACROSS EAST NASHVILLE.

0830 AM     FLASH FLOOD      3 SSE MADISON           36.22N  86.69W
08/08/2013                   DAVIDSON           TN   NEWSPAPER

            BRILEY PARKWAY CLOSED NEAR OPRYLAND DUE TO FLOODING.

0830 AM     FLASH FLOOD      3 SE WHITES CREEK       36.24N  86.79W
08/08/2013                   DAVIDSON           TN   BROADCAST MEDIA

            EXTENSIVE FLOODING AROUND THE INTERSTATE 24 AND BRILEY
            PARKWAY INTERSECTION. BRILEY PARKWAY UNDERWATER WITH
            NUMEROUS CARS SUBMERGED. EWING LANE AND EWINGWOOD DRIVE
            FLOODED WITH SOME RESIDENTS ON ROOFTOPS.

0830 AM     FLASH FLOOD      MOUNT JULIET            36.21N  86.52W
08/08/2013                   WILSON             TN   LAW ENFORCEMENT

            WATER RESCUE AT 3000 BLOCK OF WEST DIVISION STREET.

0844 AM     FLASH FLOOD      2 SE SPRINGFIELD        36.48N  86.85W
08/08/2013                   ROBERTSON          TN   TRAINED SPOTTER

            SEVERAL INCHES OF WATER WAS OVER THE ROAD ALONG HIGHWAY
            41 BETWEEN SPRINGFIELD AND GREENBRIER. NUMEROUS SIDE
            ROADS WERE COVERED BY WATER.

0850 AM     FLASH FLOOD      6 W LEBANON             36.21N  86.43W
08/08/2013                   WILSON             TN   NWS EMPLOYEE

            SOUTHERN END OF CAIRO BEND ROAD IMPASSABLE WITH 6 TO 8
            INCHES OF FLOWING WATER ACROSS IT.

0933 AM     FLASH FLOOD      1 N MOUNT JULIET        36.22N  86.52W
08/08/2013                   WILSON             TN   NWS EMPLOYEE

            YORK ROAD IMPASSABLE DUE TO HIGH WATER

0935 AM     FLASH FLOOD      1 ENE OLD HICKORY       36.27N  86.62W
08/08/2013                   SUMNER             TN   NEWSPAPER

            SIX HOMES WERE FLOODED IN THE WALTON TRACE AREA OF
            HENDERSONVILLE.

1000 AM     FLASH FLOOD      4 SE WHITES CREEK       36.24N  86.78W
08/08/2013                   DAVIDSON           TN   NEWSPAPER

            SEVERAL APARTMENTS AND CARS FLOODED AT THE PARKWOOD
            VILLA APARTMENT COMPLEX ON BRICK CHURCH PIKE AT BRILEY
            PARKWAY

&&

EVENT NUMBER OHX1300621 OHX1300622 OHX1300623 OHX1300624 OHX1300625
OHX1300626 OHX1300629 OHX1300627 OHX1300628 OHX1300630 OHX1300631
OHX1300632 OHX1300633 OHX1300636 OHX1300634 OHX1300635 OHX1300638
OHX1300637 OHX1300639 OHX1300640 OHX1300641 OHX1300642

SHAMBURGER
Local storm report, Aug 8, 10:29 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     HEAVY RAIN       5 NE NASHVILLE          36.22N  86.72W
08/08/2013  M6.90 INCH       DAVIDSON           TN   COCORAHS

&&

EVENT NUMBER OHX1300643

11
Local storm report, Aug 8, 10:30 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
08/08/2013                   DAVIDSON           TN   NEWSPAPER

            35 WATER RESCUES WERE CONDUCTED ACROSS DAVIDSON COUNTY
            THIS MORNING

&&

EVENT NUMBER OHX1300644

SHAMBURGER
Local storm report, Aug 8, 10:34 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HEAVY RAIN       4 NW NASHVILLE          36.21N  86.83W
08/08/2013  M5.19 INCH       DAVIDSON           TN   COCORAHS

&&

EVENT NUMBER OHX1300645

11
Local storm report, Aug 8, 10:37 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 WSW MOUNT JULIET      36.19N  86.57W
08/08/2013  M5.15 INCH       WILSON             TN   COCORAHS

&&

EVENT NUMBER OHX1300646

11
Special weather statement, Aug 8, 10:48 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 AM CDT THU AUG 8 2013

TNZ025>027-059-081645-
CHEATHAM-DAVIDSON-DICKSON-WILLIAMSON-
1048 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON AND
WILLIAMSON COUNTIES...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHEATHAM
DAM TO BURNS...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...CHEATHAM DAM...FAIRVIEW...KINGSTON SPRINGS...
PEGRAM...ASHLAND CITY..FRANKLIN...BRENTWOOD...JOELTON...BELLEVUE
AND NASHVILLE.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND RAINFALL
RATES AROUND 1 INCH PER HOUR ARE EXPECTED WITH THESE STORMS.

LAT...LON 3638 8673 3634 8672 3632 8669 3589 8672
      3598 8738 3632 8742 3631 8730 3637 8725
      3637 8697 3639 8690 3635 8682 3641 8675

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:22 PM CDTSpecial Weather StatementOHXBenton38 min
Aug 8, 3:57 AM CDTAreal Flood AdvisoryOHXDavidson2 hr
Aug 8, 5:05 AM CDTFlash Flood Warning EmergencyOHXDavidson, Sumner, Wilson7 hr
Aug 8, 5:24 AM CDTRiver Flood AdvisoryOHXDavidson7 hr
Aug 8, 5:48 AM CDTRiver Flood AdvisoryOHXDavidson4 hr
Aug 8, 6:01 AM CDTAreal Flood AdvisoryOHXSumner, Trousdale, Wilson119 min
Aug 8, 6:24 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 6:24 AM CDTRiver Flood WarningOHXDavidson2 hr
Aug 8, 7:16 AM CDTRiver Flood WarningOHXDavidson3 hr
Aug 8, 7:50 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Sumner3 hr
Aug 8, 9:20 AM CDTAreal Flood AdvisoryOHXSmith, Trousdale3 hr
Aug 8, 9:33 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 10:48 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson57 min
Aug 8, 10:56 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
Aug 8, 11:27 AM CDTFlash Flood WarningOHXDeKalb, Jackson, Overton, Putnam, Smith3 hr
Aug 8, 11:30 AM CDTSpecial Weather StatementOHXWilliamson60 min
Aug 8, 11:43 AM CDTSpecial Weather StatementOHXSumner62 min
Aug 8, 11:53 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 12:23 PM CDTAreal Flood AdvisoryOHXWilliamson112 min
Aug 8, 12:29 PM CDTSpecial Weather StatementOHXMaury, Williamson46 min
Aug 8, 12:46 PM CDTRiver Flood AdvisoryOHXDavidson3 hr
Aug 8, 1:06 PM CDTSpecial Weather StatementOHXLawrence54 min
Aug 8, 1:23 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne112 min
Aug 8, 1:30 PM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Warren45 min
Aug 8, 1:32 PM CDTSpecial Weather StatementOHXStewart43 min
Aug 8, 1:59 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart61 min
Aug 8, 2:03 PM CDTSpecial Weather StatementOHXHumphreys42 min
Aug 8, 2:11 PM CDTSpecial Weather StatementOHXHumphreys49 min
Aug 8, 2:15 PM CDTSpecial Weather StatementOHXDeKalb, Van Buren, Warren, White60 min
Aug 8, 2:27 PM CDTAreal Flood AdvisoryOHXDeKalb, Jackson, Overton, Putnam, Smith2 hr
Aug 8, 2:30 PM CDTSevere Thunderstorm WarningOHXHickman45 min
Aug 8, 2:37 PM CDTSpecial Weather StatementOHXMontgomery53 min
Aug 8, 2:54 PM CDTAreal Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 3:04 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry116 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOHXHickman40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.